A fuzzy functional network for nonlinear regression problems
by Matteo Gaeta; Vincenzo Loia; Stefania Tomasiello
International Journal of Knowledge Engineering and Soft Data Paradigms (IJKESDP), Vol. 4, No. 4, 2014

Abstract: This paper introduces functional networks in a fuzzy environment. We formally define a fuzzy functional network for application in some regression problems and prove a sufficient condition on the solution of our regression model. Several numerical examples, based on simulated data and literature data, show the good performance of our approach: solutions seem not sensitive to outliers, without using large training datasets.

Online publication date: Fri, 08-May-2015

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Knowledge Engineering and Soft Data Paradigms (IJKESDP):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?

Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email subs@inderscience.com